Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Fibroid on the left lateral side, got examined because of bleeding. Is there any relation between them?

I was diagnosed with having a fibrod that measures 2.5 cm x 3 cm on the left lateral side. I had an examination on Sunday because I was bleeding and had slight abdominal cramping. 2 days after the hospital doctor examed me I followed up with my gyn who examined me again on Tuesday. I have been bleeding lightly ever since. My question is could I be bleeding because the fibrod was irritated by the examination?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thanks for the query,

In your case cause of bleeding is not irritation to fibroids.
Fibroids per se causes abnormal bleeding pattern.
Abnormal uterine bleeding is the most common symptom of a fibroid.
If the tumors are near the uterine lining, or interfere with the blood flow to the lining, they can cause heavy periods, painful periods, prolonged periods or spotting between menses.

Fiboid can be treated successfully by drufs like GNRH analogs, myomectomy and emdolization.

Hope this helps.
Dr Farha.
Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor